| Model Number |
SCM-140 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii/iv.
Event or Problem Description
Healthcare professional reported "a unilateral right-side capsular contraction baker grade iii/iv." device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease flat, red and white particles in the surface of the shell.Cloudy in the gel was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Device has been explanted.